Notes on small class numbers
Acta Arithmetica, Tome 24 (1973) no. 5, pp. 529-542
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Affiliations des auteurs :
H. Montgomery 1 ; P. Weinberger 1
@article{10_4064_aa_24_5_529_542,
author = {H. Montgomery and P. Weinberger},
title = {Notes on small class numbers},
journal = {Acta Arithmetica},
pages = {529--542},
year = {1973},
volume = {24},
number = {5},
doi = {10.4064/aa-24-5-529-542},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-24-5-529-542/}
}
H. Montgomery; P. Weinberger. Notes on small class numbers. Acta Arithmetica, Tome 24 (1973) no. 5, pp. 529-542. doi: 10.4064/aa-24-5-529-542
Cité par Sources :